# SDR 2024FA0000132

- Difficulty date: February 4, 2024
- Submitted: February 4, 2024
- Operation: General aviation
- Aircraft: N1645G
- Make and model: Bbavia 7GCAA
- Aircraft serial: 63
- Aircraft time: 2,800 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,800 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

RIGHT WING MAIN SPAR CRACKED IN TWO LOCATIONS, ADJACENT TO THE DOUBLER FOR THE WING STRUT ATTACH FITTING. TOP EDGE OF SPAR CRACKED AT INBOARD AND OUTBOARD ENDS OF DOUBLER PLATES.  LAMINATED SPAR, COMPRESSION CRACKS STOPPED AT GLUE JOINT OF TOP LAMINATION, ABOUT 1.5 INCHES THICK.
